Well, guess who wins the prize for the dumbest person currently on this thread....... Yes, it's ME.
Tammy Wynet, I looked at my pills this morning which I needed to take for 5 days after the EC (2 x different pills and they finish today). One of them is Prednisone Mylan!! The other is Doxycycline Monohydratee (which google tells me is an anti-biotic).
What was that I was saying about not knowing what Prednisone was?
?. I'm on it too! I really do need to wake up and at least be aware of what the hell I'm taking!
By the way I'm also taking 4 x progesterone pessaries every day (morning and night). Which I need to take up til the test date.
The only reason I googled these was because I woke up feeling downright lousy - like morning sickness meets really bad PMT - nausea, sore boobs, moody, peeing all the time, an achey feeling in my lower stomach.
No wonder we all suffer so much during the two week wait. I think most of it is down to the meds and not necessarily our impatience. I felt fine on the Gonal F - it's only after the ET that I feel rubbish.
Memebaby - I'm thinking of you on your camping weekend. Rain will not help fractious tempers so I hope it's dry wherever you are. Hope it is going ok and you haven't kicked him out of the tent yet.
Looking forward to watching the Jubilee pageant later today. Love to you all.